# SDR DLM88970799

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER GEAR DOOR OPEN LIGHT STAYED ON AFTER GEAR RETRACTION.  MAINTENANCE IN PROGRESS, REPLACED RIGHT GEAR DOOR PROX SENSOR.  SWUNG GEAR CHECKS OK.
